DOI 10.1177/0148607192016003284
Медицинская библиотека · JPEN. Journal of parenteral and enteral nutrition · 1992
Inadvertent arterial administration of parenteral hyperalimentation solution resulting in generalized seizure activity.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Serious complications may arise from improper central venous catheter placement. In this case report, seizures occurred as a result of inadvertent arterial administration of parenteral hyperalimentation. There is a need for radiographic confirmation of central venous catheter position by qualified personnel before catheter use.
Для цитирования: Sherman B W, McNamara M P, Shen S J. Inadvertent arterial administration of parenteral hyperalimentation solution resulting in generalized seizure activity.. JPEN. Journal of parenteral and enteral nutrition. 1992. DOI: 10.1177/0148607192016003284.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.